I have a puple spot/ bruise like rash on my thigh, I first noticed it a few days ago but now ive noticed that it has come onto my other leg. It doesnt fade when I put a see through glass on it and its only a little patch on both legs.
The one on my left leg is really itchy, but on my right it isnt.
I havnt got any flu like symptoms but I think I may be anemic again (feel exactly the same as last time I had it... I should go to the doctors to get some more iron tablets). I also take the combined contraceptive pill... Could that cause ot?
Im only 19 and female.
I also havnt ate/ used anything new recently so it cant be hives.
Has anyone had a similar experience or know what it is?
Or is there a better forum I can post it in?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.